Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonics on Stiefel manifolds and generalized Hankel transforms


Author: Stephen S. Gelbart
Journal: Bull. Amer. Math. Soc. 78 (1972), 451-455
MSC (1970): Primary 2257, 4216; Secondary 2265, 3327
DOI: https://doi.org/10.1090/S0002-9904-1972-12941-0
MathSciNet review: 0480872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Theta relations with spherical harmonics, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 804-808. MR 14, 43. MR 48633
  • 2. E. Cartan, Sur la determination d'un système orthogonal complet dans un espace de Riemann symétrique clos, Rend. Circ. Mat. Palermo 53 (1929), 217-252.
  • 3. K. Gross and R. Kunze, Fourier decompositions of certain representations, Geometry and Analysis of Symmetric Spaces, Marcel Dekker, New York, 1972. MR 427541
  • 4. S. Helgason, Invariants and fundamental functions, Acta Math. 109 (1963), 241-258. MR 29 #3581. MR 166304
  • 5. C. S. Herz, Bessel functions of matrix argument, Ann. of Math. (2) 61 (1955), 474-523. MR 16, 1107. MR 69960
  • 6. D. Levine, Systems of singular integrals on spheres, Trans. Amer. Math. Soc. 144 (1969), 493-522. MR 412743
  • 7. H. Maas, Spherical functions and quadratic forms, J. Indian Math. Soc. 20 (1956), 117-162. MR 19, 252. MR 86837
  • 8. E. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 290095
  • 9. E. M. Stein, Some problems in harmonic analysis, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978) Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–20. MR 545235
  • 10. Joseph A. Shalika, Representation of the two by two unimodular group over local fields, Contributions to automorphic forms, geometry, and number theory, Johns Hopkins Univ. Press, Baltimore, MD, 2004, pp. 1–38. MR 2058601
  • 11. A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. lll (1964), 143-211. MR 29 #2324. MR 165033

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2257, 4216, 2265, 3327

Retrieve articles in all journals with MSC (1970): 2257, 4216, 2265, 3327


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12941-0

American Mathematical Society